# SDR SWAA2022072935397

- Difficulty date: July 26, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 19,989 hours, 9,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY & SERVICE EMERG EXIT LIGHTS INOP. / [01] REMOVED AND REPLACED FWD LEFT AND FWD CTR EMERG LITE BATTERY PACKS PER AMM 33-51-06; OPS CHECK NML PER AMM 31-51-00.
